# SDR CA960731001

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 903610373
- Condition: Failed
- Location: Left Main
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON LANDING GEAR DOWN AND LOCKED, PILOT SELECTED FULL FLAPS AND THE RED LIGHT IN THE GEAR HANDLE CAME ON, WITH GEAR WARNING HORN ACTIVATED. AIRCRAFT LANDED OK AFTER TOWER CONFIRMATION OF GEAR DOWN. INVESTIGATION FOUND THE LEFT MAIN DOWN LOCK SWITCH ASSEMBLY HAD FAILED. SWITCH REPLACED, BUT THEN FAILED AGAIN A COUPLE OF DAYS LATER. REPLACED AGAIN AND OK THIS TIME.
